# SDR ASAA2013101296155

- Difficulty date: October 12, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 21,508 hours, 6,709 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL.  ACFT GROUNDED.  NR 1 CONTROLLER SHOWS TCV THIS PACK FAULT.  RESET FAULT.  FAULT DID NOT RETURN.   BITE TEST NR 1 PACK/ZONE TEMP CONTROLLER GOOD, IAW MM 21-51-00.  FUNCTION CHECK OF LT PACK TCV GOOD.
